理论数学

Vol.2 No.3 (July 2012)

效应代数的局部E-自同构
Local E-Automorphisms on Effect Algebras

 

作者:

张海燕 , 王晓慧 :赤峰学院数学与统计学院

 

关键词:

2-局部E-自同构E-自同构Jordan自同构效应代数Two-Local E-Automorphism E-Automorphism Jordan Automorphism Effect Algebra

 

摘要:

本文证明了维数大于等于3的可分Hilbert空间H的效应代数E(H)上的每个满的2-局部E-自同构是E-自同构以及Jordan代数Bs(H)上线性满的2-局部E-自同构是Jordan自同构,并且都具有的形式,其中U是酉算子或反酉算子。

In this paper, it is proved that each surjective two local E-automorphism on effect algebras  E(H) of Hilbert space H which dimension is equal to or more than three is E-automorphism and each surjective and linear two local E-automorphism on real space Bs(H)  is not only a Jordan automorphism but also has the form  , where U is unitary or anti-unitary operator.

文章引用:

张海燕 , 王晓慧 (2012) 效应代数的局部E-自同构。 理论数学, 2, 152-155. doi: 10.12677/PM.2012.23024

 

参考文献

分享
Top